RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 36, Number 1  


Some qualitative properties of the reaction-diffusion system
T. A. Akramov, M. P. Vishnevskii
3
On compact convex sets with given extreme points
E. M. Bronshtein
20
Thin sets in weighted potential theory and degenerate elliptic equations
S. K. Vodop'yanov
28
Asymptotic behavior of Picard canonical integrals
M. A. Hirnyk
37
Stability of classes of quasiregular mappings in several spatial variables
N. S. Dairbekov
47
Local and global uniqueness of a solution to the problem of determining a nonlinear coefficient in a system of partial differential equations
A. M. Denisov
60
Banach–Kantorovich spaces associated with the order hulls of decomposable lattice-normed spaces
È. Yu. Emel'yanov
72
Asymptotic behavior of the Lagrange points in the Taylor formula
V. V. Ivanov, Yu. G. Nikonorov
86
On diameters of convex surfaces with Gaussian curvature bounded from below
V. K. Ionin
93
On the Künneth formula for reduced $L_2$-cohomologies
V. I. Kuz'minov, I. A. Shvedov
102
Sublinear exaves
Yu. E. Linke
111
Ladder subordinators and factorization identities for processes with independent increments on a Markov chain. II
V. S. Lugavov, B. A. Rogozin
129
On the set of directions at a point of strict tangency in which one can draw shortest geodesics
I. V. Polikanova
149
Representation of linear functionals in $L_q^{m*}(\Omega)$
V. I. Polovinkin
156
On multiple-point centers of normalized measures on locally compact metric spaces
G. Sh. Rubinshtein
159
Lax representations and Bäcklund transformations for one-dimensional nonlinear evolution equations
G. A. Rudykh, È. I. Semenov
164
On the problem of identification of a coefficient in a parabolic equation
E. G. Savateev
177
The Keldysh–Sedov problem for multiply connected circular domains
A. S. Sorokin
186
A criterion for continuity of an integral functional on a sequence of functions
M. A. Sychev
203
On a characterization theorem for a Cauchy distribution on Abelian groups
G. M. Feldman
215
On the coefficients of typically-real functions in the exterior of a disc
V. V. Chernikov
222
On geometry of a pair of orthogonal $n$-surfaces in $E_{2n}$
M. A. Cheshkova
228
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019